# SDR YENA2022090200862

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 600,027 hours, 21,295 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#120, MCO-ALB. 'ODOR PRESENTED AT 10'K ON DESCENT. IT PERSISTED THROUGHOUT THE LANDING AND WAS REPORTED TO GET WORSE ONCE PARKED AT GATE. PRESENT MOSTLY IN THE AFT GALLEY AREA. BUT REPORTS IN FRONT GALLEY/ CABIN ALSO. ( BLEED AIR SUPPLY SYSTEMS); SEE L/P 3481336, ITEM 2 (PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. NO ODOR DETECTED FROM APU, ENG 1, OR ENG 2 USING BOTH PACK 1+2. WO 1200353 C/W) FOR WORK PERFORMED. MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED. THIS CLEARS MDDR 483987.'
